# SDR REXA2024101800885

- Difficulty date: September 4, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: MM67035329011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA AFT CARGO TIE DOWN MOUNTING TILES CORRODED F.S. 1000-1047 LBL 34 BLENDED OUT CORROSION ON THE FOWARD AND AFT CARGO MOUNTING TILES P/N MM67035-35329-011 AT FS 1000 - FS 1047 @ LBL 34 AS NEEDED IAW CRJ 700 SRM 51-21-06-001-001-A01REPLACED MIDDLE AFT CARGO TIE DOWN MOUNTING TILE WITH NEW SERVICEABLE MOUNTING TILE P/N MM670-35329-011 IAW CRJ 700 SRM 51-42-06-001-001-A01RECEIVED AND COMPLIED WITH ENDEAVOR AIR EA # CRJ753-17372 REV IR DATED 9/21/2024 AND ENDEAVOR AIR EA # CRJ753-17373 REV IR DATED 9/21/2024
